A Caltech Library Service

Recursive linear estimation in Krein spaces with applications to H∞ problems,

Hassibi, Babak and Sayed, Ali H. and Kailath, Thomas (1994) Recursive linear estimation in Krein spaces with applications to H∞ problems,. In: Systems and Networks: Mathematical Theory and Applications. Mathematical Research. Vol.II. No.79. Akademie Verlag , Berlin, pp. 703-707. ISBN 3055016610.

Full text is not posted in this repository.

Use this Persistent URL to link to this item:


We develop a self-contained theory for linear estimation in Krein space with applications in several areas such as H∞-filtering and control, game problems, risk sensitive control, and adaptive filtering.

Item Type:Book Section
Additional Information:© 1994 Akademie Verlag. This work was supported in part by the Air Force Office of Scientific Research, Air Force Systems Command under Contract AFOSR91-0060 and by the Army Research Office under contract DAAL03-89-K-0109.
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR), Air Force Systems CommandAFOSR91-0060
Army Research OfficeDAAL03-89-K-0109
Subject Keywords:Krein space, projections, quadratic forms, state-space models, H∞-filtering
Series Name:Mathematical Research
Issue or Number:79
Record Number:CaltechAUTHORS:20150302-171722259
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:55446
Deposited By: Shirley Slattery
Deposited On:04 Mar 2015 00:03
Last Modified:03 Oct 2019 08:05

Repository Staff Only: item control page